advertisement
Question
Posted by: Snooks | 2007/03/25

Vaginal discharge

Hi I am 27 and have had a prolactinoma removed because I was not having monthly periods. I was on Parlodel but have stopped taking it (Doctors recommendations) and have started to have regular periods but I suffer from heavy discharge. The discharge is non offencive and clear and I have no other viginal complaints. What could the cause be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a normal discharge.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement